Regular Papers

International Journal of Control, Automation and Systems 2014; 12(3): 590-598

Published online May 10, 2014

https://doi.org/10.1007/s12555-013-0117-6

© The International Journal of Control, Automation, and Systems

H∞ Filtering for Singular Bilinear Systems with Application to a Single-link Flexible-joint Robot

Mohamed Zerrougui, Mohamed Darouach, Latifa Boutat-Baddas, and Harouna Souley Ali*

Nancy University

Abstract

In this paper, we consider the H∞ filters design for singular bilinear systems. The approach is based on the parameterized solution of a set of constrained Sylvester equations. The exponential convergence and l2 gain attenuation problems are solved by using the bounded real lemma, which leads to linear matrix inequalities (LMI) formulation. Finally, a detailed design procedure is given for the estimation of the states of a flexible joint robot, which demonstrates the effectiveness of the proposed method.

Keywords Bilinear systems, filter design, H∞, LMI, uncertainties.

Article

Regular Papers

International Journal of Control, Automation and Systems 2014; 12(3): 590-598

Published online June 1, 2014 https://doi.org/10.1007/s12555-013-0117-6

Copyright © The International Journal of Control, Automation, and Systems.

H∞ Filtering for Singular Bilinear Systems with Application to a Single-link Flexible-joint Robot

Mohamed Zerrougui, Mohamed Darouach, Latifa Boutat-Baddas, and Harouna Souley Ali*

Nancy University

Abstract

In this paper, we consider the H∞ filters design for singular bilinear systems. The approach is based on the parameterized solution of a set of constrained Sylvester equations. The exponential convergence and l2 gain attenuation problems are solved by using the bounded real lemma, which leads to linear matrix inequalities (LMI) formulation. Finally, a detailed design procedure is given for the estimation of the states of a flexible joint robot, which demonstrates the effectiveness of the proposed method.

Keywords: Bilinear systems, filter design, H∞, LMI, uncertainties.

IJCAS
July 2024

Vol. 22, No. 7, pp. 2055~2340

Stats or Metrics

Share this article on

  • line

Related articles in IJCAS

IJCAS

eISSN 2005-4092
pISSN 1598-6446